# SDR HEEA967028

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2269A
- Make and model: Bell 206B
- Aircraft serial: 3608
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READOUT STAYS DIM IN BRIGHT LIGHT. FOUND THAT DISPLAY LENS HAD LOST IT'S TINT.  REPLACED DISPLAY LENS - REPAIRED PROBLEM.  ADJUSTED SIDETONE.  BENCH CHECK GOOD.
